# SDR GLBA20111003G

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 31,708 hours, 39,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1294000379
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE DOOR SEAL IS LEAKING IN FLIGHT.   MX SEAL, LEAK CHECKED GOOD IAW BMM 52-10-06.
